×

zbMATH — the first resource for mathematics

Time-asymptotic behaviour of a solution of the Cauchy initial-value problem for a conservation law with nonlinear divergent viscosity. (English. Russian original) Zbl 1200.35175
Izv. Math. 73, No. 6, 1111-1148 (2009); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 73, No. 6, 39-76 (2009).

MSC:
35K59 Quasilinear parabolic equations
35B40 Asymptotic behavior of solutions to PDEs
35Q53 KdV equations (Korteweg-de Vries equations)
35L65 Hyperbolic conservation laws
35B50 Maximum principles in context of PDEs
35B51 Comparison principles in context of PDEs
35K15 Initial value problems for second-order parabolic equations
PDF BibTeX XML Cite
Full Text: DOI